Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Desipramine and sedation Maxime

Posted by banga on February 21, 2005, at 7:21:23

In reply to Desipramine and sedation, posted by Maxime on February 20, 2005, at 22:31:22

For the first week desipramine made me feel groggy and so I took it right before bedtime. The next week it interfered with sleep so I took it during the day. Now it doesn't affect my energy or tiredness so I can take it anytime. I've heard this to be the case for others.

Did you mean "it was the same" when you took nortryptiline and amytriptiline? You didn't mean you are also on those right? Did they continue to make you tired or did it get better? Desipramine should be the least sedating I'd think.....

Maybe try not to do what I do!!--give up on a med at the first sign of problems. The first doses probably confuse our heads! and it takes time for the whole body to get used to it. In saying that I am reminding myself more than anything!! Now if a med gives me problems I take it in the eve right before sleep, and take benadryl to help knock me out if need be.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:banga thread:461090
URL: http://www.dr-bob.org/babble/20050217/msgs/461166.html